# SDR DALA2016092206773

- Difficulty date: September 21, 2016
- Submitted: September 22, 2016
- Operation: Air carrier
- Aircraft: N907DE
- Make and model: Doug MD-88
- Aircraft serial: 53416
- Aircraft time: 62,492 hours, 45,396 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Worn
- Location: Te Flap Vane
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL: WEAR ON OTBD EDGE UPPER SKIN OF OUTBD VANE GUIDE ON INBD FLAP AT RT WING.  RT WING INBD FLAP OTBD GUIDE VANE WAS REPAIRED IAW A/C 9007, CARD 2000-8149-02 AND SRM 57-03D, PARA 11, FIG 11.
